stil seeing things with a yellow tint in my left eye
Had cataracts in both eyes. Disabled veteran here so Medicare and Tricare paid for part of the surgery, but I also took out a loan to pay for lenses that would correct my vision. (I'm an artist, and a competitive shooter). Will take 3 years to pay it back. My right eye is great now. My left eye is not. Nothing is clear at any distance. And everything still has a yellow tint when I use my left eye (not as bad as before the cataract was removed, it is still the same color). I think the tech who tested my vision didn't know what he was doing, so the lens that was ordered and implanted might be wrong. It's been just two weeks since the surgery but my vision is getting worse. The anesthesiologist didn't do his job right and I was awake and had to hold on the bed rails with both hands to get through the pain during the surgery. Still have nightmares and reliving the horror. So many things went wrong. I like the surgeon, seems like a really great guy. and is likely a great surgeon. But I'm married to an attorney , who has had the surgery as well, and who is outraged that they operated on me like that. All I want is my eye fixed. If I can get them to redo the surgery, using a different anasthesiologist, and fix my eye, I may be able to keep the spouse-attorney from going after them. Can't believe I'll be making payments for the wrong lenses that I was tortured to have implanted, AND can't even use that eye when I make out the checks. What's going on here?
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.
Return to: Vision & Eye Health